# SDR SWAA2022011354234

- Difficulty date: December 16, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 767 +5' BETWEEN RBL 20 AND LBL 20 WL 155 FLOOR TRANSITION NUTPLATE STRIP IS CORRODED TOP SIDE 7 EA AREAS AS MARKED ; / [01] REMOVED CORROSION; AND MEASURED MATERIAL LOSS. ORIGINAL .070'; REMOVED .021'; ALLOWABLE .007'. FOUND TO BE OUT OF LIMITS I/A/W B737 SRM 53-00-53-1A-2 TOOLING# 29270 DUE 12/09/22; [02] VERIFIED STEP 1.; [03] VERIFIED NEW TRANSITION STRIP FOR STA 767+5; LBL20-RBL20 AS 146A9401-4ATSMRO A TAG # A108694.; [04] VERIFIED STEP 3  ALL TASKS COMPLETE AUDIT COMPLETE
